# SDR AALA202109090951

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE UPPER SKIN PANEL LOWER SURFACE BETWEEN WS 9704 AND WS 10204, BETWEEN RIB 18 AND RIB 19. REPAIRED SKIN PANEL PER SRM 57-21-11-283-012 AND 51-29-11-911-003.
